Welcome to the YorkieTalk.com Forums Community - the community for Yorkshire Terriers. |
You are currently viewing our boards as a guest which gives you limited access to view most discussions and access our other features. By joining our free community you will have access to post topics, communicate privately with other members (PM), respond to polls, upload content and access many other special features. You will be able to chat with over 35,000 YorkieTalk members, read over 2,000,000 posted discussions, and view more than 15,000 Yorkie photos in the YorkieTalk Photo Gallery after you register. We would love to have you as a member!
Registration is fast, simple and absolutely free so please, join our community today!
If you have any problems with the registration process or your account login, please click here to contact us.
| ||LinkBack||Thread Tools|
|05-03-2006, 05:40 AM||#1|
Join Date: Feb 2006
Question ??? Bixhon Frise
I have a 4 month old yorkie but I also have a 3 year old Bischon my question is about the Bischon the other day I noticed she was not acting her ususal self then I noticed some blood in her urine so I took her to the vet and he did a urine test and said she had a infection and gave her a shot and antibiotics. The day we came home she vomited and had 2 accidents in the house 1 pee and 1 poo she NEVER does this in the house so I just thought she had been upset and not feeling well and maybe the shot. I have noticed her poop is rather large compaired to usual. Yesterday she seemed to be doing better but today I have been home with her and I just noticed she poop again on my floor and it was again very large for her. Has anyone ever had this happen is this normal or could this be a sign of something else going on ?? I am worried but I don't have any idea what to do....
|05-03-2006, 05:58 AM||#2|
Donating YT 30K Club Member
Join Date: Oct 2005
Blog Entries: 6
Funny you should mention that, my Pom is on penicillan tablets for a skin infection and I noticed lately her poops are bigger I never thought that it could be the medicine. She has been on the antibiotic for 7 days . Also she is only pooping 1 a day instead of 2 times so I though that was the reason? Maybe it is the medicine.
Cali Pixie Roxie : RIP Nikki; RIP Maya;RIP my sweet Dixie girl 1/17/08
|05-03-2006, 01:48 PM||#3|
YT 2000 Club Member
Join Date: Nov 2005
More important than her "poop" right now -- how is she feeling? If she is starting to feel better, this is what is most important. And, I think you did mention that she appears to be feeling better. This is what you want....
I know (from taking them myself) that antibiotics and pain medications can definitely affect a person's stools - from constipation to diarrhea - no fun! But I guess this is just the price we have to pay sometimes when we need to take these medications.
Of course - if your dog doesn't continue to improve (her general health and sense of well being) --- it's time to visit the vet again.
I have a Bichon -- what fun!
A Yorkie is worth a thousand words.